# SDR SAJF2013042302014

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N18606
- Make and model: Boeing 737809
- Aircraft serial: 28405
- Aircraft time: 40,540 hours, 18,358 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electrical Box
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(B-18606) PERFORMED A HIGH SPEED RTO DUE TO TAKEOFF CONFIG, WARNING SOUND CAME ON AND RTO SPEED AT ABOUT 140KTS IAW AMM05-51-07 PFM HIGH ENERGY STOP.   FOUND MAINT MESSAGE 31-53010 (L/E FLAP NOT EXT) IAW FIM27-51 TASK 801 PFM FSEU BITE FOUND MSG 27-81218 (PROXIMITY RETRACT SENSOR F2) IAW AMM 27-51-01.  REPLACED FSEU AND BITE TEST NORMAL IAW AMM 27-88-11 REPLACED L/E FLAP PROXIMITY RET SENSOR (S170) AND CHECKED NORMAL IAW WDM27-81-11.
